My daughter has started taking Zovia 1/50 and is experiencing severe anxiety and weight gain?
Your princess is experiencing common side effects : weight changes,
Anxiety is not listed.
BUT If her severe anxiety gets too bad either dial 911 or take her to the hospital. And keep your calm at all times..if you do not things will only get worse..OK
Still contact her Doctor tomorrow to discuss these side effects in more depth.
Report side effects to FDA at 1-800-FDA-1088.
I hope she gets well soon ... from a caring individual
- Zovia Information for Consumers
- Zovia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zovia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2012 • 1 answer
Posted 7 Jun 2013 • 5 answers
Anxiety - switched from Zoloft to Venlafaxine, what side effects can I expect, is there weight gain?
Posted 8 Jul 2013 • 2 answers
Posted 11 Sep 2013 • 3 answers
Posted 22 Oct 2014 • 9 answers